# SDR DALA102649852

- Difficulty date: February 2, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N761NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47709
- Aircraft time: 77,581 hours, 78,591 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 14-18 OF THE CABIN WERE INOPERATIVE.  MX FOUND A LOOSE WIRE IN THE CONNECTOR, REPAIRED THE CONNECTOR PIN AND THE SYS RETURNED TO NORMAL OPERATION.
